# SDR 0500276730

- Difficulty date: February 22, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N630US
- Make and model: Boeing 747-2J9F
- Aircraft serial: 21668
- Aircraft time: 78,456 hours, 17,547 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL VISIT, FOUND CRACKS IN FUSELAGE SKIN AT BS 341-342 BELOW S7R.  REPAIRED PER EA 67-202958.
